Advertisement

Characterizations of certain Hankel transform involving Riemann–Liouville fractional derivatives

  • S. K. UpadhyayEmail author
  • Komal Khatterwani
Article
  • 48 Downloads

Abstract

In this paper, the relation between two dimensional fractional Fourier transform and fractional Hankel transform is discussed in terms of radial functions. Various operational properties of Hankel transform and fractional Hankel transform are studied involving Riemann–Liouville fractional derivatives. The application of fractional Hankel transform is given in networks with time varying parameters.

Keywords

Hankel transform Fractional Hankel transform Schwartz space Fractional derivatives and integrals Lizorkin space Operational relations 

Mathematics Subject Classification

26A33 42A50 42A38 46F05 46F12 

Notes

Acknowledgements

The authors express their gratefulness to the reviewers for their constructive criticism and many good suggestions for the improvement in the manuscript.

References

  1. Abdeljawad T, Torres DF (2017) Symmetric duality for left and right Riemann Liouville and Caputo fractional differences. Arab J Math Sci 23(2):157–172MathSciNetzbMATHGoogle Scholar
  2. Altenburg G (1982) Bessel-Transformationen in Räumen von Grundfunktionen über dem Intervall \(\Omega =(0,\infty )\) und deren Dualräumen. Math Nachr 108:197–218MathSciNetCrossRefGoogle Scholar
  3. Baleanu D, Güvenc ZB, Machado JT (2010) New trends in nanotechnology and fractional calculus applications. Springer, New YorkCrossRefGoogle Scholar
  4. Baleanu D, Agarwal P, Parmar RK, Alquarashi MM, Salahshour S (2017) Extension of the fractional derivative operator of the Riemann Liouville. J Nonlinear Sci Appl 10:2914–2924MathSciNetCrossRefGoogle Scholar
  5. Belhadj M, Betancor JJ (2002) Hankel convolution operators on entire functions and distributions. J Math Anal Appl 276:40–63MathSciNetCrossRefGoogle Scholar
  6. Debbouche A, Antonov V (2017) Finite-dimensional diffusion models of heat transfer in fractal mediums involving local fractional derivatives. Nonlinear Stud 24:3MathSciNetzbMATHGoogle Scholar
  7. Duffy DG (2004) Transform methods for solving partial differential equations. CRC Press, Boca RatonCrossRefGoogle Scholar
  8. Erdélyi A, Magnus W, Oberhettinger F, Tricomi FG (1954) Tables of integral transforms, vol 2. McGraw-Hill Book Company, New YorkzbMATHGoogle Scholar
  9. Gerardi F (1959) Application of Mellin and Hankel transforms to networks with time-varying parameters. IRE Trans Circuit Theory 6(2):197–208CrossRefGoogle Scholar
  10. Karite T, Boutoulout A, Torres DF (2018) Enlarged controllability of Riemann Liouville fractional differential equations. J Comput Nonlinear Dyn 13(9):090907CrossRefGoogle Scholar
  11. Kilbas AA, Luchko YF, Martinez H, Trujillo JJ (2010) Fractional Fourier transform in the framework of fractional calculus operators. Integral Transforms Spec Funct 21(10):779–795MathSciNetCrossRefGoogle Scholar
  12. Luke YL (1969) The special functions and their approximations, vol I. Academic Press, Cambridge, pp 211–212Google Scholar
  13. Luchko YF, Martinez H, Trujillo JJ (2008) Fractional Fourier transform and some of its applications. Fract Calc Appl Anal 11(4):1–14MathSciNetGoogle Scholar
  14. Ortigueira MD, Machado JT (2015) What is a fractional derivative? J Comput Phys 293:4–13MathSciNetCrossRefGoogle Scholar
  15. Prudnikov AP, Brychkov YA, Marichev OI (1986) Integrals and series, vol 2. Gordon and Breach, New YorkzbMATHGoogle Scholar
  16. Samko SG, Kilbas AA, Marichev OI (1993) Fractional integrals and derivatives. Theory and applications. Gordon and Breach, YverdonzbMATHGoogle Scholar
  17. Sneddon IN (1995) Fourier transforms. Courier Corporation, North ChelmsfordzbMATHGoogle Scholar
  18. Torre A (2008) Hankel-type integral transforms and their fractionalization: a note. Integral Transforms Spec Funct 19(4):277–292MathSciNetCrossRefGoogle Scholar
  19. Yang XJ, Baleanu D, Srivastava HM (2015) Local fractional integral transforms and their applications. Academic Press, CambridgezbMATHGoogle Scholar
  20. Yang XJ, Machado JT, Baleanu D (2017) Anomalous diffusion models with general fractional derivatives within the kernels of the extended Mittag-Leffler type functions. Rom Rep Phys 69(4):115Google Scholar
  21. Yang XJ (2016) Fractional derivatives of constant and variable orders applied to anomalous relaxation models in heat-transfer problems. Therm Sci 21(3):1161–1171CrossRefGoogle Scholar
  22. Yang XJ, Srivastava HM, Machado JA (2015) A new fractional derivative without singular kernel: application to the modelling of the steady heat flow. Therm Sci 20:753–756CrossRefGoogle Scholar
  23. Yang XJ, Gao F, Srivastava HM (2017) Non-differentiable exact solutions for the nonlinear ODEs defined on fractal sets. Fractals 25(04):1740002MathSciNetCrossRefGoogle Scholar
  24. Yang XJ, Machado JA, Nieto JJ (2017) A new family of the local fractional PDEs. Fundam Inform 151:63–75MathSciNetCrossRefGoogle Scholar
  25. Zemanian AH (1968) Generalized integral transformations, vol 18. Interscience Publishers, New YorkzbMATHGoogle Scholar

Copyright information

© SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesIIT BHUVaranasiIndia
  2. 2.DST-Centre for Interdisciplinary Mathematical SciencesInstitute of Science, BHUVaranasiIndia

Personalised recommendations